Alert archive / Louisiana / Special Weather Statements in 2021

Special Weather Statement, NWS New Orleans, LA

July 11, 2021Tangipahoa Parish, Louisiana

NWS New Orleans, LA issued this special weather statement at Jul 11, 2021, 3:13 PM CDT for Tangipahoa Parish, Louisiana. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2021, 3:13 PM CDT (20:13 UTC)
Expired
Jul 11, 2021, 4:30 PM CDT
In force
77 min
Issued by
NWS New Orleans, LA

County Tangipahoa Parish, LA

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2021-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2500 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2021-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2500 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
707 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

271 
WWUS84 KLIX 112013
SPSLIX

Special Weather Statement
National Weather Service New Orleans LA
313 PM CDT Sun Jul 11 2021

LAZ072-075-112130-
Northwest St. Tammany-Southern Tangipahoa-
313 PM CDT Sun Jul 11 2021

...A STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ST. TAMMANY AND 
SOUTHERN TANGIPAHOA PARISHES...

At 313 PM CDT, a strong thunderstorm was located near Robert, or 10
miles east of Hammond, moving northeast at 20 mph.

Winds in excess of 30 mph and frequent cloud to ground lightning 
is possible with these storms.

Locations impacted include...
Hammond, Covington, Ponchatoula, Abita Springs, Madisonville, Folsom,
Springfield, Natalbany, Robert and Tickfaw.

This includes the following Interstates...
 Interstate 12 between mile markers 35 and 68.
 Interstate 55 in Louisiana between mile markers 15 and 39.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3035 8998 3034 9005 3037 9010 3039 9021
      3030 9030 3029 9041 3032 9042 3033 9047
      3036 9048 3036 9051 3040 9051 3043 9055
      3061 9057 3068 9013
TIME...MOT...LOC 2013Z 239DEG 15KT 3047 9029 

$$

CAB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this special weather statement went out at Jul 11, 11:32 AM CDT, 3 hours 41 minutes earlier.

Area forecast discussion, Jul 11, 11:32 AM CDT, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1132 AM CDT Sun Jul 11 2021

.UPDATE...Lets start off with this...confidence is very low with
this tricky forecast. There are a number of concerns that favor
locally heavy rain however there are more than just a few fail
modes. Old outflow boundary continues to drift south and is now in
southwest MS and still slowly moving but appears that it could
stall rather soon. This would be across our area of southwestern
MS and adjacent LA parish, perhaps even as far south to just north
of I-12. Where that happens is a major concern. The orientation
of it will be parallel to the mean flow allowing for storms to
possibly train over the same areas. No other major changes from
the set up to speak of, very rich and deep moisture is in place,
low level convergence is increasing over the northwestern half of
the CWA, moisture convergence is increasing, divergence aloft
increasing this afternoon, and a very unstable airmass in place
right now. All of this favors rain and efficient rain at that.

One of the big problems is do we see multiple rounds and that is
in question. Even though the guidance has been horrible so far
today there are indications both in the current analysis and from
the models that there could be a second round and possibly third
round of storms this evening and then overnight (this is not
including activity expected tomorrow). Again in the Summer it is
very much the subtle features that get missed and with this deep
closed low digging south and almost into the Ozarks now impulses
are expected to rotate around the trough axis. It is hard to even
pinpoint these on WV right now but each one could ignite a fresh
round of storms and given that the boundary is now expected to
stall over us that is a concern for locally heavy rain.

One possible positive aspect as mentioned in early discussions is
that storms could re-enforce the cold pool and help to drive the
boundary down towards the gulf but given the improving
environment to the west-northwest and very deep and well
entrenched marine layer that boundary will struggle to slide
south.

Still not confident enough to issue a Flash Flood Watch at this
moment but we may issue one with the 4pm package after we see how
this transpires over the next 4-6 hours. /CAB/

&&

.AVIATION...18z TAF Package...The main concern is convection and
low cigs right now. Outside of tsra there are a few terminals
dealing with MVFR cigs; right around 2-3k ft. With the storms
lower vsbys, low cigs, and some gusty winds are the concern.
Timing out storms is futile right now as there will likely be
numerous showers and thunderstorms all day and well into the
evening hours and some activity lasting overnight. /CAB/

&&

.PREV DISCUSSION... /issued 755 AM CDT Sun Jul 11 2021/

..MORNING UPDATE...

Refreshed the PoP and forecast weather grids this morning to
reflect recent radar trends with the continued southward motion
of the outflow boundary to our north. As anticipated, CAMs are
struggling at handling this southward cold-pool propagation
helping to keep this weak line of showers and storms going. Have
increased PoPs for northwestern areas having this line enter our
far NW areas between 9:30 and 10:30AM. Some cells have developed
out ahead of this line across Alexandria, which may persist as we
continue to destabilize quickly this morning. Throwing all
guidance out the window for this update and will mention this
boundary continuing to slide south and east through the morning
hours. Concerned if this cold pool may weaken over the next few
hours which could slow the line down to a crawl which if this
occurs, training convection could become a real problem especially
as we begin to heat up more this afternoon in an untapped
environment. This is one possibility, others include this boundary
completely coming to a halt (unlikely) and the other is it just
keeps on going all the way south to the coast which will hopefully
work us over enough to prevent as widespread coverage later
today. Lots of "if"s but want to message the idea if this boundary
does hang up in our area, we could very much deal with some flash
flooding issues today.

The good news is that storm motion will be quicker today, bearing
253/12kts however if the boundary becomes locked up oriented
parallel to 850-300mb flow, storms could persistently train along
or near the boundary. Limited amount of dry air in the lower
troposphere will reduce any severe wind potential today, but sub-
severe wind gusts will be possible regardless but the main focus
will be the heavy rain/flash flooding threat today. More updates
to follow. KLG

PREV DISCUSSION... /issued 618 AM CDT Sun Jul 11 2021/

AVIATION (12Z TAF DISCUSSION)...

Recent radar trends illustrate scattered SHRA/TSRA developing
across coastal SE LA and southern MS. This activity could impact
KHUM and nearby sites early in the TAF forecast cycle. Otherwise,
more widespread scattered thunderstorms will continue to develop
later this morning and through the afternoon. Additionally, a
southward surging surface outflow boundary will push into
terminals across SW MS including KMCB around mid-morning and may
push south with time. Expect a brief transition in surface wind
direction and increase in speed as any boundaries pass TAF sites.
Main hazards for today will be torrential rainfall causing reduced
VIS, CIG's and flight categories as well as gusty, erratic
downdraft winds reaching the surface at around 25-35kt. Outside
any of this activity, expect VFR flight conditions to prevail.
Some indications of spotty SHRA/TSRA likely persisting into the
evening hours, but should come to an end before midnight tonight
going into early Monday morning. KLG

PREV DISCUSSION... /issued 407 AM CDT Sun Jul 11 2021/

SHORT TERM (Today through Tuesday Night)...

Quite the complicated forecast for the next 24 to 48 hours, so
let's take it one step at a time. Starting off with early this
morning, good to see a relatively quiet radar for a change.
However, as discussed yesterday the northern Gulf coast resides in
an anomalously moist southwesterly flow regime, with plenty of
nocturnal instability to go around (1500-2000J/kg MLCAPE). Some
weak residual MLCINH lingers from I-55 east to coastal MS from
remnant subsidence following thunderstorms earlier yesterday
evening, but this should likely overturn going through the rest of
the morning and have manually introduced slight chance PoP's
generally near and around coastal areas of southern MS to SE LA
and inland (as supported by a few select CAM runs early this
morning). Not going to get too cute this time around as nailing
down specific areas, and have kept blanket slight chance TSTMs
across aforementioned areas through this morning.

We have two specific areas to monitor this morning, with some
HREF members hinting at several threats or rounds of
showers/storms again later today.

1). Beginning with what is on radar currently to our north, a
large band of outflow dominant showers and storms continues to
sag south into northern LA/NW MS and the Red River Valley region
of TX/OK, supported by ample upstream CINH/cold pooling aiding in
continued southward propagation. This activity is well ahead of a
slowing cold front, and attendant weak low pressure center across
the Mid MS Valley region. How this activity evolves in the next
6-12 hours may play an important role to the expected threats and
shower/storm coverage for later today. Consistent previous runs of
the HRRR initialize this quite well keeping this line sagging
south, weakening with time. However it is struggling on timing,
perhaps off by 2 to 3 hours, which is typical for cold pool
propagated weak nocturnal convection like this and usually pulls
south faster as CAM's play catch up. In the next few hours, it'll
be interesting to watch this evolution but be aware that short-
range models struggle on this type of set up. If this boundary
continues south, timing this activity currently on radar places
the boundary close to our SW MS counties between 14 and 16Z,
several hours earlier than recent CAM's suggest. Going to bet on
this boundary atleast getting close enough to our area, perhaps
possibly passing through our northern area later this morning. Now
from here, radar trends suggest the thunderstorm activity
currently ongoing behind this boundary to steadily weaken with
time, but could help re-ignite another round of widespread
showers/storms later this morning/afternoon across our area. If
this is the case, it will get messy - similar to yesterday with
several multi-cellular clusters propagating along individual
outflow boundary interactions. Model soundings ahead in this
environment are not looking extraordinary for severe weather, with
continued weak lapse rates aloft, overall moist adiabatic/warm
thermal profile aloft to H5 and the lack of dry air in the mid-
levels for any damaging wind potential. But, with such widespread
activity, a few sub-severe wind gusts will be possible yet again
within collapsing stronger/taller updrafts requiring another day
of giving out SPS's like free candy.

2). It is looking like we may be starting off the day today with
a lot less cloud cover than the previous days, regardless of
forecasted scattered coastal convection through sunrise. This may
be an interesting feature to monitor as latest GOES-16 Nighttime
Microphysics and observations indicate only a few levels of thin
stratus/cirrus in the mid to upper-levels, and some lower clouds
north of I-10/12 to SW MS, which will burn off quickly this
morning revealing fast building instability and temperatures
quickly heating up. May need to watch if convection will get
going faster over a zone of maximized MLCAPE and moist convergence
along coastal SW and southern LA, eventually drifting east due to
forecast eastward 0-6km storm motion ranging ~280/10kts. For now,
the amount of coverage is in question - but have introduced
30-50% PoP's along and west of I-55 through 18Z.

This forecast is tricky, and will likely require additional
updates going through the day but overall, with both areas to
focus on, storms will be messy yet again similar to yesterday. If
this boundary can sag into our northern areas as forecast,
boundary orientation zonal to the 850-300mb mean flow combined
with ample instability and localized lift/low-level convergence
will lead to training thunderstorms - resulting in flash flooding
concerns. It is possible that several mesoscale features may
result in waves of training showers/storms. WPC has introduced a
Slight Risk into our area to account for this risk generally north
of I-10/12. Also, if this boundary/zone of local convergence and
ascent can linger around the area, this could offset eventual
stabilization caused by widespread earlier convection keeping this
activity going into the evening/overnight hours, as a few CAM's
suggest. Just depends on the delicate balance of just how worked
over we get today and how many lingering outflow boundaries can
stick around.

Increased rain chances persist going into Monday and Tuesday as
the upper-level closed low and attendant surface low/stationary
front decays, keeping anomalously moist flow parked over the
area. PW's remain elevated in the 1.8-2.2" range with the vertical
wind profile above the surface becoming more unidirectional from
the southwest with height - allowing for storm motion to change
more towards the ENE to NE. Similar to the previous days, a few
sub-severe wind gusts will be possible in any stronger storms, but
storm propagation/speed of around 250/8-10kts will hopefully keep
the convection moving enough to reduce any widespread flash
flooding concerns. No distinct changes in the vertical thermal
profile and derived severe weather parameters to suggest any
severe weather at this time.

No major adjustments needed for forecast high temperatures today
against the deterministic NBM. Any place that does not see rain
until later in the afternoon could easily crack the lower 90's
which will lead to very hot heat indicies in the 102-105F range,
meanwhile anyone else that sees rain most of the morning and
afternoon may only top out in the lower to mid 80's. KLG

LONG TERM (Wednesday through Saturday)...

A deep layer ridge to build in from the east and becoming the
dominant feature over the forecast area Wednesday into Thursday.
This ridge is expected be positioned favorably to keep a moist
southeasterly flow over the central Gulf Coast region and
precipitable water values mostly in from 1.7 to 2.1 inch range. This
is expected to result in a typical summer pattern for mid July
although slightly higher than climatological PoPs each day mainly
during afternoon hours.

The same basic pattern is expected to be in place Friday into the
weekend, however one notable difference in the models is the GFS has
a tropical wave/mid level low pressure area that develops over the
eastern Gulf late Wednesday and Wednesday night, and then the model
moves this feature west-northwest into the central Gulf coast region
late Thursday night into Friday. Regardless of whether this wave
moves into the forecast area, there is good consensus in the models
and NBM that enhanced chances of showers and thunderstorms are
expected Friday, then it should return to more typical summer
conditions over the weekend. Have stayed very close to the NBM
temperature guidance which should mean high temperatures fairly
close to slightly below the seasonal averages in the upper 80s to
lower 90s. 22/TD

MARINE...

Persistent southerly surface flow will continue today, going into
the rest of the upcoming week ahead. Overall waves/seas will
remain on the lower side, ranging 1-2ft for protected sounds to
2-3ft for outer Gulf waters. Periodic scattered shower and storm
chances will continue as well today through the rest of the week
ahead. Main threats in any one stronger storm will be gusty
downdraft winds >34kt and isolated waterspouts. KLG

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  87  72  88  72 /  80  70  80  40
BTR  89  74  90  73 /  80  50  80  30
ASD  89  74  89  74 /  70  40  80  30
MSY  91  79  90  77 /  60  30  70  20
GPT  88  76  88  75 /  60  40  70  30
PQL  88  75  88  74 /  40  50  70  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&

In the hours before

Special weather statement, Jul 11, 1:25 PM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service New Orleans LA
125 PM CDT Sun Jul 11 2021

LAZ039-071-072-075-111945-
Washington-Northern Tangipahoa-Northwest St. Tammany-Southern
Tangipahoa-
125 PM CDT Sun Jul 11 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ST.
TAMMANY...EAST CENTRAL TANGIPAHOA AND SOUTHERN WASHINGTON PARISHES...

At 124 PM CDT, strong thunderstorms were clustered over Folsom, or 13
miles northwest of Covington, moving east at 30 mph.

Winds in excess of 30 mph and frequent cloud to ground lightning
is possible with these storms.

Locations impacted include...
Bogalusa, Franklinton, Varnado, Folsom, Sun, Bush and Enon.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3082 8978 3082 8980 3079 8982 3072 8983
      3070 8985 3067 8985 3064 8982 3062 8983
      3057 8979 3056 8981 3056 8979 3048 8980
      3060 9033 3084 9031 3090 8978
TIME...MOT...LOC 1824Z 268DEG 26KT 3065 9022

CAB
Special weather statement, Jul 11, 1:37 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service New Orleans LA
137 PM CDT Sun Jul 11 2021

LAZ039-111945-
Washington-
137 PM CDT Sun Jul 11 2021

...A STRONG THUNDERSTORM WILL AFFECT WASHINGTON PARISH...

At 137 PM CDT, a strong thunderstorm was located near Franklinton,
moving east at 30 mph.

Winds in excess of 40 mph and frequent cloud to ground lightning
is possible with this storm.

Locations impacted include...
Bogalusa, Franklinton, Varnado and Angie.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3097 8973 3094 8976 3092 8975 3091 8976
      3090 8976 3090 8978 3088 8977 3088 8978
      3086 8977 3076 8984 3083 9030 3100 9026
      3100 8973
TIME...MOT...LOC 1837Z 268DEG 25KT 3088 9018

CAB
Special weather statement, Jul 11, 2:19 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service New Orleans LA
219 PM CDT Sun Jul 11 2021

LAZ047-048-112030-
West Baton Rouge-East Baton Rouge-
219 PM CDT Sun Jul 11 2021

...A STRONG THUNDERSTORM WILL AFFECT WEST BATON ROUGE AND EAST BATON
ROUGE PARISHES...

At 218 PM CDT, a strong thunderstorm was located near Port Allen,
moving east at 15 mph.

Winds in excess of 30 mph and frequent cloud to ground lightning
is possible with this storm.

Locations impacted include...
Baton Rouge, Zachary, Baker, Denham Springs, Port Allen, Oak Hills
Place, Brusly, Westminster, Old Jefferson, Merrydale, Inniswold,
Village St. George, Shenandoah, Gardere, Brownfields, Greenwell
Spring and Baton Rouge Airport.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 143 and 168.
 Interstate 12 between mile markers 1 and 9.
 Interstate 110 in Louisiana between mile markers 1 and 8.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3061 9134 3065 9097 3060 9097 3058 9099
      3056 9097 3049 9097 3046 9099 3041 9096
      3040 9097 3039 9095 3035 9095 3035 9099
      3032 9103 3032 9109 3044 9143 3045 9143
TIME...MOT...LOC 1918Z 278DEG 13KT 3051 9128

CAB
Special weather statement, Jul 11, 2:33 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service New Orleans LA
233 PM CDT Sun Jul 11 2021

MSZ077-080-112045-
Hancock-Pearl River-
233 PM CDT Sun Jul 11 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HANCOCK AND PEARL
RIVER COUNTIES...

At 232 PM CDT, a strong thunderstorm was located near Poplarville,
moving east at 25 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Picayune, Poplarville, Crossroads and Mcneil.

This includes Interstate 59 in Mississippi between mile markers 7 and
42.

Bogalusa recorded a wind gust of 49 mph.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3064 8934 3050 8936 3057 8981 3070 8985
      3079 8982 3083 8978 3085 8979 3086 8977
      3090 8978 3092 8975 3094 8976 3100 8973
      3101 8951 3098 8947 3098 8943 3101 8942
      3101 8935
TIME...MOT...LOC 1932Z 277DEG 23KT 3081 8962

CAB
Local storm report, Jul 11, 2:35 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
235 PM CDT SUN JUL 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND GST     1 NNE BOGALUSA          30.80N 89.85W
07/11/2021  E49 MPH          WASHINGTON         LA   AWOS

            BOGALUSA AWOS GUSTED TO 49MPH AT 2:15PM CT.

&&

MSW
Special weather statement, Jul 11, 3:13 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service New Orleans LA
313 PM CDT Sun Jul 11 2021

LAZ072-075-112130-
Northwest St. Tammany-Southern Tangipahoa-
313 PM CDT Sun Jul 11 2021

...A STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ST. TAMMANY AND
SOUTHERN TANGIPAHOA PARISHES...

At 313 PM CDT, a strong thunderstorm was located near Robert, or 10
miles east of Hammond, moving northeast at 20 mph.

Winds in excess of 30 mph and frequent cloud to ground lightning
is possible with these storms.

Locations impacted include...
Hammond, Covington, Ponchatoula, Abita Springs, Madisonville, Folsom,
Springfield, Natalbany, Robert and Tickfaw.

This includes the following Interstates...
 Interstate 12 between mile markers 35 and 68.
 Interstate 55 in Louisiana between mile markers 15 and 39.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3035 8998 3034 9005 3037 9010 3039 9021
      3030 9030 3029 9041 3032 9042 3033 9047
      3036 9048 3036 9051 3040 9051 3043 9055
      3061 9057 3068 9013
TIME...MOT...LOC 2013Z 239DEG 15KT 3047 9029

CAB

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:36 AM CDTSpecial Weather StatementLIXSaint James39 min
Jul 11, 10:13 AM CDTSpecial Weather StatementLIXOrleans47 min
Jul 11, 10:18 AM CDTSpecial Marine WarningLIX48 min
Jul 11, 11:07 AM CDTSpecial Marine WarningLIX83 min
Jul 11, 11:09 AM CDTSpecial Weather StatementLIXOrleans36 min
Jul 11, 11:10 AM CDTSpecial Weather StatementLIXTerrebonne35 min
Jul 11, 12:47 PM CDTSpecial Weather StatementLIXSaint Helena, Tangipahoa58 min
Jul 11, 1:25 PM CDTSpecial Weather StatementLIXWashington80 min
Jul 11, 1:37 PM CDTSpecial Weather StatementLIXWashington68 min
Jul 11, 1:58 PM CDTAreal Flood AdvisoryLIXSaint Tammany, Tangipahoa, Washington2 hr
Jul 11, 2:19 PM CDTSpecial Weather StatementLIXEast Baton Rouge, West Baton Rouge71 min
Jul 11, 2:27 PM CDTAreal Flood AdvisoryLIXEast Baton Rouge, Livingston, Saint Helena, West Baton Rouge99 min
Jul 11, 3:15 PM CDTSpecial Marine WarningLIX90 min
Jul 11, 3:52 PM CDTSpecial Weather StatementLIXAscension, Saint John the Baptist38 min
Jul 11, 3:55 PM CDTSpecial Weather StatementLIXSaint Tammany65 min
Jul 11, 4:02 PM CDTSpecial Marine WarningLIX58 min
Jul 11, 4:14 PM CDTSpecial Marine WarningLIX61 min
Jul 11, 4:21 PM CDTAreal Flood AdvisoryLIXSaint John the Baptist89 min
Jul 11, 4:28 PM CDTAreal Flood AdvisoryLIXSaint Tammany93 min
Jul 11, 4:32 PM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Saint Bernard40 min
Jul 11, 5:03 PM CDTSpecial Weather StatementLIXSaint Charles27 min
Jul 11, 5:06 PM CDTSpecial Marine WarningLIX54 min
Jul 11, 5:12 PM CDTFlash Flood WarningLIXJefferson, Orleans, Saint Bernard, Saint Charles49 min
Jul 11, 6:08 PM CDTSpecial Marine WarningLIX67 min
Jul 11, 6:47 PM CDTSpecial Marine WarningLIX58 min
Jul 11, 11:30 AM CDTSpecial Weather StatementLIXHancock60 min
Jul 11, 12:58 PM CDTSpecial Weather StatementLIXHarrison, Jackson2 hr
Jul 11, 2:33 PM CDTSpecial Weather StatementLIXPearl River72 min

Nearby

Special Weather Statements in Louisiana, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.